Kodai Mathematical Journal

On Perez Del Pozo's lower bound of Weierstrass weight

Nan Wangyu, Masumi Kawasaki, and Fumio Sakai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $V$ be a smooth projective curve over the complex number field with genus $g \geq 2$, and let $\sigma$ be an automorphism on $V$ such that the quotient curve $V/\langle \sigma \rangle$ has genus 0. We write $d$ (resp., $b$) for the order of $\sigma$ (resp., the number of fixed points of $\sigma$). When $d$ and $b$ are fixed, the lower bound of the (Weierstrass) weights of fixed points of $\sigma$ was obtained by Perez del Pozo [7]. We obtain necessary and sufficient conditions for when the lower bound is attained.

Article information

Source
Kodai Math. J., Volume 41, Number 2 (2018), 332-347.

Dates
First available in Project Euclid: 2 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1530496845

Digital Object Identifier
doi:10.2996/kmj/1530496845

Mathematical Reviews number (MathSciNet)
MR3824854

Zentralblatt MATH identifier
06936456

Citation

Wangyu, Nan; Kawasaki, Masumi; Sakai, Fumio. On Perez Del Pozo's lower bound of Weierstrass weight. Kodai Math. J. 41 (2018), no. 2, 332--347. doi:10.2996/kmj/1530496845. https://projecteuclid.org/euclid.kmj/1530496845


Export citation